# SDR DHL2006873511

- Difficulty date: May 24, 2006
- Submitted: May 29, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUS EXTERIOR MODIFICATION DOUBLER (ACS) ON HEAT EXCHANGER AFT UPPER CORNER AT STA -12.000 L-24L CRACKED 0.600".  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 05-23-06, DWG W90-53-R22 REV IR DATED 05-11-06.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL2024T3 0.050") REPAIR TRIPLER (AL2024T3 0.063") AND FILLER (AL2024T3 0.100") IAW DWG W90-53-R22.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DWG W90-53-R22, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.
